Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An improved estimate for certain Diophantine inequalities


Authors: Ming Chit Liu, Shu Ming Ng and Kai Man Tsang
Journal: Proc. Amer. Math. Soc. 78 (1980), 457-463
MSC: Primary 10B45; Secondary 10F05
DOI: https://doi.org/10.1090/S0002-9939-1980-0556611-3
MathSciNet review: 556611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\lambda _1}, \ldots ,{\lambda _8}$ be any nonzero real numbers such that not all $ {\lambda _j}$ are of the same sign and not all ratios $ {\lambda _j}/{\lambda _k}$ are rational. If $ \eta ,\alpha $ are any real numbers with $ 0 < \alpha < 3/70$ then $ \vert\eta + \Sigma _{j = 1}^8{\lambda _j}n_j^3\vert < {(\max {n_j})^{ - \alpha }}$ has infinitely many solutions in positive integers $ {n_j}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10B45, 10F05

Retrieve articles in all journals with MSC: 10B45, 10F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556611-3
Article copyright: © Copyright 1980 American Mathematical Society